MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-3013
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-012-47-3013 - logic cr tib insert std, sz 3, 13mm, (b)(6); 201-78-82 - collar fixation pin 2pk 40mm, quick release, (b)(6); 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6); 02-010-04-0330 - logic cr femoral por, right, sz 3, (b)(6); 201-78-15 - holding pin mini sharp point 4 pk, (b)(6); 200-02-32 - three peg patella 32mm, (b)(6); 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19, (b)(6).
 
Event or Problem Description
It was reported via a legal notification that a 66 yo female patient, initial right knee implanted in (b)(6) 2017, underwent a revision procedure in (b)(6) 2017.The party stated that she has suffered pains after her knee surgery.She was revised to a different insert of the same size.No radiographs, or device images were provided.No further information known at this time.
 
Event or Problem Description
It was reported via a legal notification that a female patient had an initial right knee implanted and then underwent a revision procedure.The party stated that she has suffered pains after her knee surgery.She was revised to a different insert of the same size.No radiographs, or device images were provided.No further information known at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b5, d1, h6.Mdr section codes updated/corrected: a, b, c, d, e.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key20904021
Report Number1038671-2024-04761
Device Sequence Number4120038
Product Code JWH
UDI-Device Identifier10885862174369
UDI-Public10885862174369
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2020
Device Catalogue Number02-012-47-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale